# SDR SIMA20190709002

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 35,152 hours, 29,726 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROUGH 19,000 FT WE NOTICED THE CABIN ALT WAS RISING RAPIDLY. CABIN RATE WAS 2,000 FMP AT THE MAX. CABIN ALT HIT 11,500 DURING OUR DECENT TO 10,000. AROUND 15,000 FT SEEM LIKE AUTO PRESURIZATION WAS BACK TO NORMAL. C/A-AUTO AND MANUL MODE PRESSURIZATION DEFERRED PER MEL 21-19 AUTH # 070306DM-C. "M" PROCEDURES C/W.  WHILE TROUBLSHOOT PRESSURIZATION PROBLEM FOUND AIR CONDITIONING GROUND CONNECTION VALVE LEAKING. INSTALLED AIR CONDITIONING GROUND CONNECTION VALVE O'RING AS PER AMM 21-22-04. LEAK CHECK GOOD. FOUND RT RAM AIR VAVLE CHECK VAVLE INSTALLED BACKWARDS INSTALLED RAM AIR CHECK VAVLE IAW AMM 21-25-02 REMOVED OPENING TOOLS ON ELEC. PNUEMATICE AND MANUAL OUTFLOW VAVLES PERFORMED OPERATIONAL TEST AUTO/MANUAL IAW AMM 21-31-00  SYSTEM REACTIVATED MEL 21-9 RESTORED.
